Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Taking synthroid for hypothyroidism. Feeling of burning face, vertigo, frequent urination. Help

47 year old female. DX with hypothyroidism at age 17. Treated with synthroid. On Estrada and progestin for two years, with no problems. Recently started experiencing episodes of feeling like the skin on my face is burning. On two recent occasions I have had onset of vertigo. Once I woke up with the vertigo and could not walk straight. It improved within a couple of hours. Today, I started feeling symptoms which worsened. This episode has lasted 4 hours, with the vertigo worsening. I seem to have to urinate a lot more with the hot face, whether I am having the vertigo or not.
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Homeopath 's  Response
hi welcome to HCM

-hi i had gone through your query and understand your concerns.

-there are several possible causes for your condition but most likely , i would come up with two most possibilities to fit your condition .these include

1.the first one may be PERIMENOPAUSE or MENOPAUSE;due to hormonal imbalance in this condition.

-hormonal assays may confirm the diagnosis

2.the second possibility is,CERVICAL SPONDYLOSIS;due to degenerative changes in the cervical spine

-menopause
-hypothyroidism are the possible causes

kindly rule out the other possible condition like DIABETES;check your blood sugar levels may confirm the diagnosis

I hope this is helpful for you, thank you          
Answered: Sun, 13 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor